American Journal of Computational Mathematics

American Journal of Computational Mathematics

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Hari M. Srivastava
Online ISSN: 2161-1211, Print ISSN: 2161-1203
Frequency: Quarterly


American Journal of Computational Mathematics is a journal dedicated to providing a platform for publication of articles about mathematical research in areas of science where computing plays a central and essential role emphasizing algorithms, numerical methods, and symbolic methods.

Table of Contents

Vol 6, No 1 (2016)


Effects of Rayleigh Number on MHD Heat Transfer and Fluid Flow in Two-dimensional Open Square Cavity with Heat Generation
Sheikh Anwar Hossain, Mohammad Abdul Alim, Satrajit Kumar Saha
 Vol 6, No 1 (2016), Pagination: 1-16
ABSTRACT |  PDF Abstract Views: 131  |  PDF Views: 41
Self Similarity Analysis of Web Users Arrival Pattern at Selected Web Centers
Pushpalatha Sarl, Mallikarjuna Reddy Doodipala, Manohar Dingari
 Vol 6, No 1 (2016), Pagination: 17-22
ABSTRACT |  PDF Abstract Views: 124  |  PDF Views: 36
Global Existence of Periodic Solutions in a Nonlinear Delay-coupling Chaos System
Yanqiu Li, Jihua Yang, Feng Rao
 Vol 6, No 1 (2016), Pagination: 23-31
ABSTRACT |  PDF Abstract Views: 143  |  PDF Views: 35
An Integer Coding based Optimization Model for Queen Problems
Nengfa Hu
 Vol 6, No 1 (2016), Pagination: 32-36
ABSTRACT |  PDF Abstract Views: 130  |  PDF Views: 35
MHD Stagnation Point Flow of a Casson Fluid over a Nonlinearly Stretching Sheet with Viscous Dissipation
Monica Medikare, Sucharitha Joga, Kishore Kumar Chidem
 Vol 6, No 1 (2016), Pagination: 37-48
ABSTRACT |  PDF Abstract Views: 142  |  PDF Views: 34
Development of a Numerical Scheme
R. B. Ogunrinde, T. E. Olaosebikan
 Vol 6, No 1 (2016), Pagination: 49-54
ABSTRACT |  PDF Abstract Views: 132  |  PDF Views: 35